Sphere coverings of the hypercube with incomparable centers

Zoltán Füredi, Jeff Kahn, Daniel J. Kleitman

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

It is shown that the shadow of a Sperner family can cover 10 percent of the Boolean algebra. Whether this can be improved to (100 - o(1))% remains open.

Original languageEnglish (US)
Pages (from-to)129-134
Number of pages6
JournalDiscrete Mathematics
Volume83
Issue number1
DOIs
StatePublished - Jul 1 1990

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Sphere coverings of the hypercube with incomparable centers'. Together they form a unique fingerprint.

Cite this